I had my first Rituximab infusion (second cycle) last Friday 8/4, for the first couple of days I felt exhausted but that was probably due to the extra anti-histamine. Sunday evening I just could not get to sleep and this has been the case all week now...my heart felt like it was racing and I felt like I'd drunk 6 extra strong coffee's ( I do not drink caffeine).
I rang my helpline and they suggested I go to see my GP...which I did, they did a ECG and Obs but these were all normal apart from having a slightly fast heart rate. My GP rang the Rheumatology Registrar at the hospital to be told this can not be the Rituxumab causing this!!!! I did a bit of searching on Dr Google and this can be a side effect so I'm wondering why it's not been acknowledged....it could be the steroids but they don't usually make me feel like this, I knew I wasn't going to feel great as the drug is resetting my immune system but I'm perplexed why a possible side effect has been dismissed as I did not feel like this before Rituxumab.
I've written this post to ask the "experts" on here if they've ever felt this way after an infusion...I do not remember feeling like this last time...I felt really tired though and could actually sleep!!! I am going ahead with the second one as I need to feel better and get my life back but I will ask for a second opinion before I start it.
Thanks for reading! 😊